# SDR 2019FA0000079

- Difficulty date: March 7, 2019
- Submitted: March 19, 2019
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28537
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 65447714
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL AFTER NOSE GEAR CONTACT WITH THE RUNWAY HIGH VIBRATION STARTED. (NOTE: LEFT MLG SHIMMY DAMPER EVENT CAUSED TORSION LINK FRACTURE). CORRECTIVE ACTION: REMOVED AND REPLACED SHIMMY DAMOER, TORSION LINK, TIRES 1 AND 2, BRAKE 1 AND 2.
